# SDR CALA2024122601652

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 93,053 hours, 11,186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L PRESSURE IND RED WHEN VIEWED DIRECTLY FROM ABOVE DOOR 3L SLIDE PRESSURE IS IN GREEN BAND AND AS PER AMM 25-66-01-200-801 IS SATISFACTORY FOR FURTHER SERVICE
